| Model Number |
TJF-150 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B2) date of event is unknown.Additional information will be provided if available.Based on the completed investigation, the root cause of the reported malfunction could not be definitively determined.However, the issue is likely attributable to component damage.Should any additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the device evaluation, the technician observed adhesive chipping around the lenses and adhesive wear due to degradation.There was no patient involvement.